# SDR GLBA2012070500011

- Difficulty date: July 5, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 33,879 hours, 41,141 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE RIB ON LT INBD WING, INBD RT AT BL 29.06 AND FS 288.00, 2" IN LENGTH.  REPAIRED THE AFFECTED AREA IAW EO 12-1900-57-005.
